BibTeX record journals/jgo/BuchheimD17

download as .bib file

@article{DBLP:journals/jgo/BuchheimD17,
  author    = {Christoph Buchheim and
               Claudia D'Ambrosio},
  title     = {Monomial-wise optimal separable underestimators for mixed-integer
               polynomial optimization},
  journal   = {J. Global Optimization},
  volume    = {67},
  number    = {4},
  pages     = {759--786},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10898-016-0443-3},
  doi       = {10.1007/s10898-016-0443-3},
  timestamp = {Thu, 15 Jun 2017 21:24:19 +0200},
  biburl    = {https://dblp.org/rec/journals/jgo/BuchheimD17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics